The arithmetic-geometric mean and isogenies for curves of higher genus
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 2, pp. 323-339.
@article{ASNSP_1999_4_28_2_323_0,
     author = {Donagi, Ron and Livn\'e, Ron},
     title = {The arithmetic-geometric mean and isogenies for curves of higher genus},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {323--339},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 28},
     number = {2},
     year = {1999},
     mrnumber = {1736231},
     zbl = {0962.14021},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1999_4_28_2_323_0/}
}
TY  - JOUR
AU  - Donagi, Ron
AU  - Livné, Ron
TI  - The arithmetic-geometric mean and isogenies for curves of higher genus
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1999
SP  - 323
EP  - 339
VL  - 28
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1999_4_28_2_323_0/
LA  - en
ID  - ASNSP_1999_4_28_2_323_0
ER  - 
%0 Journal Article
%A Donagi, Ron
%A Livné, Ron
%T The arithmetic-geometric mean and isogenies for curves of higher genus
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1999
%P 323-339
%V 28
%N 2
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1999_4_28_2_323_0/
%G en
%F ASNSP_1999_4_28_2_323_0
Donagi, Ron; Livné, Ron. The arithmetic-geometric mean and isogenies for curves of higher genus. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 2, pp. 323-339. http://www.numdam.org/item/ASNSP_1999_4_28_2_323_0/

[Bo-Me] J.-B. Bost - J.-F. Mestre, Moyenne Arithmético-géometrique et Périodes des Courbes de genre 1 et 2, Gaz. Math., S.M.F. 38 (1989), 36-64. | MR | Zbl

[Bea] A. Beauville, Prym varieties and the Schottky problem, Invent. Math. 41 (1977) 149-196. | MR | Zbl

[Cox] D.A. Cox, The arithmetic geometric mean of Gauss, Enseign. Math. 30 (1984), 275-330. | MR | Zbl

[Don] R. Donagi, The fibers of the Prym map, In: " Curves, Jacobians, and Abelian Varieties", Proceedings of an AMS-IMS-SIAM Joint Summer Research Conference on the Schottky Problems, DONAGI R., editor. Contemp. Math. 136, pp. 55-125. AMS, Providence Rhode Island, 1992. | MR | Zbl

[Hart] R. Hartshorne, "Algebraic Geometry", Springer-Verlag, Berlin-Heidelberg- New-York 1977. | MR | Zbl

[Hum] G. Humbert, Sur la transformation ordinaire des fonctions abeliennes, J. Math. Pures Appl., Ser. 5, 7 (1901), 395-417. | JFM | Numdam

[Mum] D. Mumford, "Abelian Varieties", Tata Institute Series, Oxford University Press, London 1974. | MR | Zbl

[Mum1] D. Mumford, Theta characteristics on an algebraic curve, Ann. Sci. École Norm. Sup. 4 (1971), 181-192. | Numdam | MR | Zbl

[Mum2] D. Mumford, Prym varieties I, In: "Contributions to Analysis", New-York, Acad. Press, 1974, pp. 325-350. | MR | Zbl

[Pan] S. Pantazis, Prym varieties and the geodesic flow on SO(n), Math. Ann. 273 (1986), 297-315. | MR | Zbl

[Ser] J.-P. Serre, "Groupes Algébriques et Corps de Classes", Paris, Hermann 1975. | MR | Zbl